MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: (b)(6).Clinical adverse event received for pain, redness and swelling in study knee.Device related: no information provided.Procedure related: no information provided.Date of event: 29 oct 2025.Date of implant: (b)(6) 2024.Date of revision: no information provided.Device location: left.Treatment/impact: injected medication.Clinical adverse event received for pain, redness and swelling in study knee.Device and procedure (relatedness).Device related: definitely not.Procedure related: probably.Treatment: hospitalization (initial or prolonged): yes, required intervention to prevent permanent impairment or damage: yes, readmission: un (b)(6) 2025.Depuy synthes products used: depuy synthes products used: catalog number: 150410106, lot number: 4315735, component type: femoral component, description: attune p/s fem lt sz 6 cem.Catalog number: 15066000, lot number: 3733874., component type: tibial base component, description: attune revision tibial base rotating platform size 5 cemented.Catalog number: 151650612, lot number: 9493237, component type: tibial insert component, description: attune ps rp insrt sz 6 12mm.Catalog number: 151820038, lot number: 4304615, component type: patella, description: attune medial dome pat 38mm.Catalog number: 66017569, lot number: 67681283, component type: cement, description: palacos r+g 2x40.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: h6 health effect clinical code.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: h6 health effect clinical code.

Brand Name
ATTUNE PS FEM LT SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23767098
Report Number1818910-2025-21556
Device Sequence Number10562212
Product Code JWH
UDI-Device Identifier10603295041634
UDI-Public(01)10603295041634(17)331031(10)4315735
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410106
Device Lot Number4315735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/11/2025
12/17/2025
02/03/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/16/2025
12/19/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ 6 12MM; ATUNE REV RP TIB BASE SZ 5 CEM; UNKNOWN BONE CEMENT (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight115 KG